# SDR AWXA0001615

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 27,642 hours, 12,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: D53480020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FR 68 O/B SHEAR PLATE CRACKED.  FABBED AND INSTALLED SHEAR PLATE IAW DWG 53480020.
